# SDR ABXA9701008

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47040
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99115823
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR UPPER HINGE BEAM CRACKED, HOLD OPEN HOOK PAN CRACKED, SUPPORT ANGLE CRACKED.  REPAIRED IAW DC9 SRM 51-30-5.
